# SDR 29GA2024020900001

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N706SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1185
- Aircraft time: 10,483 hours, 11,792 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Handler Error
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING RELOCATION AIRCRAFT COLLIDED WITH VEHICLE DAMAGE TO LOWER LEFT SECTION AFT OF PASSENGER DOOR.    MAPPED THE EXTERNAL FUSELAGE AREA BETWEEN FRAME 39 AND 42. LAV REMOVED FOR ACCESS TO INTERNAL SIDE. DENT JUST AFT OF FRAME 41 BETWEEN STRINGER 14L AND 15L FOUND TO BE WITHIN LIMITS AS MEASURED IAW 536100-200-805-A01 ENTERED IN DENT LOG. AT FRAME 40 BETWEEN STRINGER 14L AND 15L REMOVED A 2.38" X 3.25" SECTION. FABRICATED DOUBLER TRIPLER AND FILLER PER EA24012-503, INSTALLED DOUBLER, TRIPLER AND FILLER IAW EA24012-503, REINSTALLED THE INTERNAL FUSELAGE AND LAV SUPPORT STRUCTURES REMOVED TO FOM. REINSTALLED LAV AND PRESSURE CHECK GOOD.
